# SDR RAIA2019123070006

- Difficulty date: December 17, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 35,229 hours, 32,147 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Cargo Ramp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO RAMP FWD SUPPORT LOWER BRACKET HAS DAMAGED RIVETS.   FOUND CARGO RAMP FWD LOWER BRACKET TO BE CRACKED.  REMOVED AND REPLACED  THE BRACKET.
